# SDR AALA20141117005

- Difficulty date: November 6, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 109,372 hours, 18,068 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A6 LAVATORY RT AFT EMER LIGHT INOPERATIVE.  REPAIRED WIRING IAW SWPM 20-10-13.  SYS CHECKED GOOD.
